# SDR 2005F00066

- Difficulty date: March 25, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 30048000018
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, A CONFIGURATION WARNING AND ENGINE CAUTION CAME ON.  ALSO, CIRCUIT BREAKER D-24 POPPED OUT.  TAKEOFF ABORTED.  REPLACED AUTOFEATHER UNIT ON NR 2 ENGINE.  (M)
